# SDR USAA2009112393199

- Difficulty date: November 16, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C318473
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT INTERCOSTAL BETWEEN  BS 966 TO BS 986, RBL 16.  REPLACED FLOOR SUPPORT INTERCOSTAL BETWEEN BS 966 TO BS 986, RBL 16 IAW BOEING DRAWING 65C31847.
